# SDR CA060405012

- Difficulty date: March 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13992113
- Part serial: 05182H4487
- Condition: Cracked
- Location: Cockpit
- Part time: 923 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB, THE PILOT WINDSHIELD CRACKED.  A/C RETURNED TO BLOCK.  THIS WAS A POST SB WINDSIELD.  WINDSHIELD WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM.
